# SDR IPXA1M67718

- Difficulty date: June 13, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E STRINGER AT XOS 646 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED STRINGER DOUBLER AT XOS 646 REF DWG ARB2933, SRM 51-21-01 AND 51-35-01.
